Maine, 2010Damaging Winds in Maine, May 25, 2010
May 25, 2010 · NWS CAR · 28 events in 4 counties and zones
Severe thunderstorms with a mesoscale convective system moving southeast across the region during the afternoon of the 25th produced extensive wind damage across northern and eastern Maine. were received.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 28
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe thunderstorms with a mesoscale convective system moving southeast across the region during the afternoon of the 25th produced extensive wind damage across northern and eastern Maine. Numerous reports of toppled or snapped trees...along with downed power lines...were received. Minor structural damage was also reported at several locations. The driver of a vehicle near Houlton was injured when a tree was blown on to the car.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before the first event at May 25, 3:57 AM EST, 9 hours 13 minutes earlier.
Area forecast discussion, May 25, 3:57 AM EST, 9 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
457 AM EDT TUE MAY 25 2010
.SYNOPSIS...
ANOTHER HOT DAY WITH INCREASING HUMIDITY TODAY. STRONG TO SEVERE
THUNDERSTORMS ARE POSSIBLE AS A STRONG COLD FRONT APPROACHES FROM
THE NORTHWEST THIS AFTERNOON. THE FRONT IS EXPECTED TO CROSS THE
AREA TONIGHT. HIGH PRESSURE CENTERED OVER HUDSON BAY WILL BUILD
DOWN ACROSS THE REGION ON WEDNESDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
INGREDIENTS ARE COMING TOGETHER FOR POSSIBLE SEVERE THUNDERSTORMS
THIS AFTERNOON ACROSS MAINLY NORTHERN AND CENTRAL
SECTIONS. SPC HAS PLACED NORTHERN MAINE IN A SLIGHT RISK FOR SVR STORMS
WITH WINDS BEING THE HIGHEST RISK. ATTM...AN MCS IS BEARING DOWN
ON NORTHERN MAINE FROM QUEBEC. THIS COMPLEX HAS A HISTORY OF WIND
GUSTS OVER 60 KTS IN ONTARIO AND QUEBEC OVERNIGHT. WIND IS THE
PRIMARY THREAT AND HAVE LOADED DAMAGING WINDS IN GRIDS FOR
NORTHERN MAINE. WILL NEED TO MONITOR FOR DERECHO TYPE WINDS THIS
MORNING. FORECAST SOUNDINGS SHOW INVERTED 'V' AND DRY MID LVLS
THIS MORNING. H850 WINDS INCREASE SIGNIFICANTLY THIS AFTERNOON
TOWARDS 40 KTS.
SFC BASED CAPE WILL BE WELL OVER 1000 J/KG ACROSS THE CWA AS EARLY
AS LATE MORNING WITH NAM MODEL VALUES EXCEEDING 3000 J/KG LOCALLY
BY MID AFTERNOON. WHILE SOME STORMS MAY REACH 40K FT
ALTITUDE...MOST CAPE IS BELOW THE ZONE FOR FAVORABLE HAIL
FORMATION AND LAPSE RATES ABV H700 ARE NOT PARTICULARLY IMPRESSIVE
WRT TO HAIL FORMATION. HOWEVER...AS PREVIOUSLY IDENTIFIED IN THE
LAST DISCUSSION...HAIL WILL BE A THREAT IN ANY SUPERCELLS THAT
FORM TODAY.
FOR DOWNEAST...EXPECT PLENTY OF SUNSHINE DURING THE MORNING HOURS
WHICH WILL HELP DESTABILIZE THE ATMOSPHERE FOR THE AFTERNOON.
TEMPERATURES WILL BE APPROACHING 90 IN INTERIOR DOWNEAST WITH
DEWPOINTS INTO THE MID 60S.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
BLOCKING PATTERN HAS SIGNS OF SETTING UP W/LOW PRES EAST OF
LABRADOR TRYING TO BACK TO WEST. HIGH PRES CENTERED NEAR GREENLAND
IS FCST TO RIDGE DOWN INTO THE REGION PROVIDING COOL AND DRY
WEATHER.
GFS WAS INDICATING THE POTENTIAL FOR SOME PRECIP UP AGAINST THE MTNS
W/THE FRONT DROPPING SOUTHWARD. THE NAM/ECMWF/CANADIAN GEM AND
SREF KEEPS THINGS DRY TO PUSH THE FRONT FURTHER INTO NH AND VT.
BACKED AWAY FROM THE GFS AND LEFT OUT ANY MENTION OF PRECIP.
DAYCREW/S ASSESSMENT ON TEMPERATURES AND WINDS LOOKED GOOD
MATCHING UP W/THE LATEST GUIDANCE AND ONLY MINOR TWEAKS WERE MADE.
DAYTIME TEMPS FCST TO BE IN THE 60S FOR THE NORTH AND 70S SOUTH.
FIRE WX CONCERNS ARE THERE AND THIS IS ADDRESS IN THE FIRE WX
SECTION BELOW.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
BLOCKING PATTERN LOOKS TO CONTINUE FOR THIS TERM WITH A BRIEF BREAK
FOR SATURDAY AS FRONTAL BOUNDARY IS SHOWN BY THE GFS/CANADIAN
HEMISPHERIC AND ECMWF TO AFFECT THE REGION ON SATURDAY.
KEPT CHC POPS IN THE FCST FOR SATURDAY MAINLY FOR THE NORTH AND
CENTRAL AREAS. INSTABILITY IS THERE ESPECIALLY SHOWN BY THE ECMWF
FOR TSTMS IN THE AFTERNOON. THE ECMWF HAS BEEN CONSISTENT W/THIS
SETUP AND MUCH WARMER THAN THE GFS OR HEMISPHERIC. DECISION WAS TO
TWEAK GMOS MAX TEMPERATURES FOR SATURDAY UP A CATEGORY TO ACCOUNT
FOR THE ECMWF/S TREND.
SPEAKING OF THE ECMWF...IT WANTS TO BRING A CLOSED LOW ACROSS
THE CWA SUNDAY INTO MONDAY W/PRECIP CHCS BOTH DAYS. THE GFS KEEPS
UPPER LOW IN CANADA W/A WNW FLOW OVER THE CWA. STAYED CLOSE TO THE
GMOS WHICH POINTS TO A DRIER SCENARIO BY COOL.
&&
.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
NEAR TERM: VFR TO START...BUT SEVERE THUNDERSTORMS POSSIBLE IN
NORTH BY LATE THIS MORNING THROUGH THIS EVENING IN NORTHERN MAINE
WITH WIND GUSTS ABOVE 50 KTS AND SMALL HAIL POSSIBLE. VFR
CONDITIONS WILL RETURN LATER TONIGHT EXCEPT BRIEF PERIODS OF LOCALLY
DENSE FOG IN AREAS WHERE HEAVY SHOWERS OCCURRED EARLIER IN THE EVENING.
SHORT TERM: VFR RIGHT INTO THE WEEKEND. A LIGHT TO MODERATE CHOP
CAN BE EXPECTED WEDNESDAY AND THURSDAY AFTERNOON W/A NNW WIND.
&&
.MARINE...
NEAR TERM: FOG IS DECAYING OVER THE WATERS THIS MORNING. SOME
THUNDERSTORMS MAY ROLL OFF THE DOWNEAST COAST LATE THIS AFTERNOON
AND EVENING. WINDS WILL INCREASE TONIGHT TOWARDS 15 TO 20 KTS BUT
NO SIGNIFICANT GUSTS ARE EXPECTED EXCEPT IN THUNDERSTORMS.
SHORT TERM: NO HEADLINES ANTICIPATED THIS TERM. MODIFIED THE WAVE
HEIGHTS A BIT FOR WEDNESDAY AND THURSDAY USING THE LATEST WNAWAVE4
WHICH SHOWS 2-4 FOOT SEAS. WINDS GUSTS OF 20 KTS EXPECTED
WEDNESDAY AFTERNOON AND AGAIN THURSDAY AFTERNOON.
&&
.FIRE WEATHER...
NEAR TERM: ANOTHER DRY AND HOT DAY DOWNEAST TO INCLUDE BANGOR
AREA. NORTHERN AREAS WILL BE MORE HUMID WITH THUNDERSTORM ACTIVITY
THIS AFTERNOON. MIN RH EXPECTED BELOW 40 PERCENT IN MUCH OF
DOWNEAST BEFORE THUNDERSTORMS START MOVING INTO THE AREA. WINDS
WILL SLOWLY PICK UP DURING THE DAY BUT MORE SIGNIFICANT GUSTS WILL
BE IN ASSOCIATION WITH THUNDERSTORMS.
SHORT TERM: EXPECTATION HERE IS THAT FIRE DANGER COULD REMAIN
ELEVATED BOTH WEDNESDAY INTO FRIDAY AS DRY CONDITIONS PREVAIL. WE
ARE EXPECTING WIND GUSTS TO HIT 20 MPH FOR WEDNESDAY AND AGAIN
THURSDAY.
&&
.HYDROLOGY...
PRECIPITABLE WATER VALUES OF NEARLY 2 INCHES...DEW PTS IN THE MID
60S...MBE VALUES UNDER 5 KTS AND HIGH FREEZING LEVELS BRING THE
CONCERN OF LOCALLY HEAVY PRECIPITATION LATE THIS AFTERNOON IN
NORTHERN MAINE. THE MCS COMPLEX MOVING TOWARDS NORTHERN MAINE HAS
A HISTORY OF HEAVY PRECIPITATION IN ONTARIO AND QUEBEC OVERNIGHT.
A LOW LEVEL JET ARRIVING THIS AFTERNOON LOWERS THE MBE VALUES
COULD ALLOWS CELLS TO REGENERATE OVER THE SAME LOCATION. CORFIDI
VECTORS DECREASE DURING THE AFTERNOON.
&&
.CLIMATE...
HIGHS IN THE LOW 90S EXPECTED DOWNEAST TO INCLUDE BANGOR TODAY.
THE RECORD HIGH FOR TODAY IN BANGOR IS 92F. NORTHERN AREAS LIKELY
TO FALL BELOW RECORD HIGHS AS THUNDERSTORMS AND THICKENING CLOUDS
WILL START ARRIVING THIS MORNING.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.
&&
NEAR TERM...MWALKER
SHORT TERM...HEWITT
LONG TERM...HEWITT
AVIATION...MWALKER
MARINE...MWALKER/HEWITT
FIRE WEATHER...MWALKER/HEWITT
HYDROLOGY...MWALKER
CLIMATE...MWALKER
Hazardous weather outlook, May 25, 1:04 PM EST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
204 PM EDT TUE MAY 25 2010
MEZ001>006-010-011-031-032-261815-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
204 PM EDT TUE MAY 25 2010
...SEVERE THUNDERSTORM WATCH 221 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MEZ015>017-029-030-261815-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
204 PM EDT TUE MAY 25 2010
...SEVERE THUNDERSTORM WATCH 221 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND
SOUTHEAST MAINE.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Thunderstorm Wind, Piscataquis
- When
- May 25, 1:10 PM EST
- Where
- Piscataquis County, 0.84 mi SW of Churchill Dam
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Park/Forest Service
- Coordinates
- 46.490, -69.290
Trees were toppled around Churchill Dam by wind gusts estimated at 60 mph.
Thunderstorm Wind, Piscataquis
- When
- May 25, 1:20 PM EST
- Where
- Piscataquis County, 18.61 mi ESE of Churchill Dam
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 46.380, -68.930
Wind gusts were estimated at 60 mph.
Thunderstorm Wind, Penobscot
- When
- May 25, 1:20 PM EST
- Where
- Penobscot County, 6.56 mi WNW of Augustine Pond Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 46.130, -68.700
Numerous trees were toppled along Route 159 between Matagamon...Shin Pond and Patten by wind gusts estimated at 60 mph.
Thunderstorm Wind, Piscataquis
- When
- May 25, 1:55 PM EST
- Where
- Piscataquis County, 0.84 mi SE of Chesuncook
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 46.060, -69.410
Trees were toppled by wind gusts estimated at 60 mph.
Thunderstorm Wind, Aroostook
- When
- May 25, 2:20 PM EST
- Where
- Aroostook County, Oakfield
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 46.100, -68.150
Trees were toppled by wind gusts estimated at 60 mph.
Thunderstorm Wind, Aroostook
- When
- May 25, 2:23 PM EST
- Where
- Aroostook County, 0.84 mi NE of Linneus
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 46.040, -67.960
Numerous trees were toppled or snapped by wind gusts estimated at 65 mph. Major power outages were also reported...along with damage to the roof of a mobile home.
Thunderstorm Wind, Aroostook
- When
- May 25, 2:25 PM EST
- Where
- Aroostook County, 0.48 mi E of Macwahoc
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Department of Highways
- Coordinates
- 45.630, -68.260
Trees were toppled along Route 2A by wind gusts estimated at 60 mph.
Thunderstorm Wind, Aroostook
- When
- May 25, 2:25 PM EST
- Where
- Aroostook County, 0.84 mi NW of Houlton
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 46.130, -67.840
A 10 ft. by 10 ft. sky light was torn from the Southside School by wind gusts estimated at 65 mph.
Thunderstorm Wind, Aroostook
- When
- May 25, 2:25 PM EST
- Where
- Aroostook County, 0.84 mi NW of Houlton
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 46.130, -67.840
Numerous trees were toppled or snapped in the Houlton and Hodgdon area by wind gusts estimated at 65 mph.
Thunderstorm Wind, Aroostook
- When
- May 25, 2:25 PM EST
- Where
- Aroostook County, 0.48 mi E of Benedicta
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Department of Highways
- Coordinates
- 45.800, -68.410
Numerous trees were toppled or snapped along Route 2 from Benedicta toward Island Falls by wind gusts estimated at 65 mph.
Thunderstorm Wind, Aroostook
- When
- May 25, 2:25 PM EST
- Where
- Aroostook County, 0.84 mi SW of Monticello
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Post Office
- Coordinates
- 46.310, -67.840
A tree was toppled on Fletcher Road by wind gusts estimated at 60 mph.
Thunderstorm Wind, Aroostook
- When
- May 25, 2:25 PM EST
- Where
- Aroostook County, 1.18 mi SW of Smyrna Mills
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 46.120, -68.190
Numerous trees were toppled along the east end of Town Line Road by wind gusts estimated at 65 mph. Power lines were also toppled...along with shingle damage to several roofs.
Thunderstorm Wind, Aroostook
- When
- May 25, 2:25 PM EST
- Where
- Aroostook County, 0.84 mi NW of Bridgewater
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 46.430, -67.840
A tree was toppled on Packard Road by wind gusts estimated at 60 mph.
Thunderstorm Wind, Aroostook
- When
- May 25, 2:25 PM EST
- Where
- Aroostook County, 0.69 mi S of Island Falls
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 46.010, -68.270
Numerous trees were toppled or snapped by wind gusts estimated at 65 mph.
Thunderstorm Wind, Aroostook
- When
- May 25, 2:25 PM EST
- Where
- Aroostook County, 0.48 mi W of New Limerick
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 46.100, -67.960
Trees were toppled across Route 2 by wind gusts estimated at 60 mph.
Thunderstorm Wind, Aroostook
- When
- May 25, 2:25 PM EST
- Where
- Aroostook County, 1.18 mi NE of Porter Settlement
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 46.130, -67.860
Numerous trees were toppled along Route 2 near the cemetary by wind gusts estimated at 65 mph.
Thunderstorm Wind, Aroostook
- When
- May 25, 2:25 PM EST
- Where
- Aroostook County, 0.84 mi NE of (Hul)houlton Intl Ar
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 46.130, -67.790
An estimated wind gust of 58 mph was reported.
Thunderstorm Wind, Aroostook
- When
- May 25, 2:25 PM EST
- Where
- Aroostook County, 0.84 mi SW of Houlton
- Measured
- 56 kt (64 mph) estimated gust
- Injuries
- 1 direct, 0 indirect
- Reported by
- NWS Employee
- Coordinates
- 46.110, -67.840
A tree was toppled on to a car on Court Street by wind gusts estimated at 65 mph. The driver of the car was injured by the falling tree.
Thunderstorm Wind, Aroostook
- When
- May 25, 2:25 PM EST
- Where
- Aroostook County, 0.84 mi NE of Linneus
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 46.040, -67.960
Numerous trees were toppled or snapped in Linneus by wind gusts estimated at 65 mph.
Thunderstorm Wind, Aroostook
- When
- May 25, 2:25 PM EST
- Where
- Aroostook County, 2.52 mi SE of New Limerick
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 46.070, -67.920
Several trees were toppled or snapped at the corner of Bangor Road and Benn Hill Road by wind gusts estimated at 65 mph.
Thunderstorm Wind, Aroostook
- When
- May 25, 2:25 PM EST
- Where
- Aroostook County, Dyer Brook
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 46.080, -68.180
Numerous trees and power lines were toppled by wind gusts estimated at 65 mph.
Thunderstorm Wind, Aroostook
- When
- May 25, 2:30 PM EST
- Where
- Aroostook County, Sherman
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 45.870, -68.420
Power lines were toppled on Main Street in Sherman by wind gusts estimated at 60 mph.
Thunderstorm Wind, Aroostook
- When
- May 25, 2:30 PM EST
- Where
- Aroostook County, 4.15 mi N of Orient
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 45.880, -67.850
Ten inch diameter trees were snapped in half and power lines toppled at a local wildlife refuge by wind gusts estimated at 65 mph.
Thunderstorm Wind, Aroostook
- When
- May 25, 2:45 PM EST
- Where
- Aroostook County, 0.48 mi E of Orient
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 45.820, -67.840
A large tree was toppled on Route 1 by wind gusts estimated at 60 mph. The falling tree also brought down power lines.
Thunderstorm Wind, Washington
- When
- May 25, 2:55 PM EST
- Where
- Washington County, 0.69 mi N of Danforth
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 45.660, -67.870
Trees were toppled along Route 1 by wind gusts estimated at 60 mph. Power outages were also reported.
Thunderstorm Wind, Penobscot
- When
- May 25, 3:10 PM EST
- Where
- Penobscot County, 0.84 mi SW of Lincoln
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 45.360, -68.510
Trees and power lines were toppled on Mohawk and Enfield Roads by wind gusts estimated at 60 mph.
Thunderstorm Wind, Washington
- When
- May 25, 3:50 PM EST
- Where
- Washington County, 2.93 mi NNW of Woodland
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 45.190, -67.440
Trees were toppled and tree limbs snapped by wind gusts estimated at 60 mph. Power outages were also reported.
Thunderstorm Wind, Washington
- When
- May 25, 4:00 PM EST
- Where
- Washington County, 0.49 mi W of Wesley
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- COOP Observer
- Coordinates
- 44.950, -67.660
Large tree limbs were snapped by wind gusts estimated at 60 mph.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Kansas, May 25, 2010$162,000 · EF1 · 26 events
- Flash Flood and Hail in Missouri, May 25, 2010$100,000 · 2 in hail · 17 events
- Flash Flooding and Hail in Iowa, May 25, 2010$123,000 · 1 in hail · 12 events
- Damaging Winds and Lightning Strikes in Wisconsin, May 25 to 26, 2010$135,000 · 65 kt wind · 6 events
- Tornadoes and Hail in Colorado, May 25, 2010$15,000 · EF1 · 26 events
- Flood in Montana, May 25 to 26, 2010$130,000 · 1 event
- Flash Flood and Heavy Rain in Texas, May 25, 2010$75,000 · 2 events
- Flood and Hail in Kansas, May 25 to 26, 2010$30,000 · 1 in hail · 6 events
- Hail and Damaging Winds in Wisconsin, May 25, 2010$24,000 · 1 in hail · 9 events
- Hail and Damaging Wind in Wisconsin, May 25, 2010$25,000 · 52 kt wind · 6 events
- Tornadoes and Hail in Texas, May 25 to 26, 2010$11,000 · EF0 · 14 events
- Tornadoes and Hail in New Mexico, May 25 to 26, 2010EF0 · 14 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 235167, 235168, 235169, 235176, 235177, 235178, 235179, 235181, 235182, 235183, 235184, 235185, 235186, 235187, 235189, 235192, 235195, 235198, 235200, 235203, 235207, 235268, 235269, 235271, 235272, 235273, 235274, 235276.